# SDR 39HR201702172

- Difficulty date: January 25, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 60,815 hours, 21,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: D5518425500400
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 60,815 hours, 21,888 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SKIN CORRODED IN SEVERAL AREAS.  REMOVED CORRODED SKIN AREAS SRM 51-77-13-911-013 AND SRM 55-13-11,  FABRICATED AND INSTALLED A REPAIR FOR SKIN AREAS AND REPAIR DOUBLERS IAW SRM 51-77-13-911-013 AND  SRM 55-13-11.
